# SDR 95UAL900061

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 4913802BT15616
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

DURING SERVICE OF HYD FLUID, FOUND CABLE OF LT INBD SPOILER BROKEN.  REPLACED CABLE AND RERIGGED.
